On the product of inner radii of symmetric nonoverlapping domains

Authors

  • A. K. Bakhtin

Abstract

Some results concerning extremal problems for nonoverlapping domains with free poles on the unit circle, known for the simply connected case, are generalized to the case of multiply connected domains.

Published

25.11.1997

Issue

Section

Research articles

How to Cite

Bakhtin, A. K. “On the Product of Inner Radii of Symmetric Nonoverlapping Domains”. Ukrains’kyi Matematychnyi Zhurnal, vol. 49, no. 11, Nov. 1997, pp. 1454–1464, https://umj.imath.kiev.ua/index.php/umj/article/view/5145.